Jump to content
CrazyBoards.org

Recommended Posts

I tapered down and quit Seroquel. Two days free now and I feel like I have been hit by a mac truck and of course I can't sleep. I am waiting to hear back from pdoc. I am hoping to try Rozerem because the hypnotics don't work for me. This withdrawl is worse than coming off Oxycontin. Has anyone else experienced this?

Next question. If I continue with diet an exercise, how soon will I begin to see results? I was continuing to gain on Seroquel (5 pounds a month) despite a healthy routine. I am quite certain I have the beginnings of metabolic syndrome. My waist circumference being sooooo out of proportion to the rest of my body is a sign. I am now 60 pounds over weight. ;)

Link to comment
Share on other sites

I tapered down and quit Seroquel. Two days free now and I feel like I have been hit by a mac truck and of course I can't sleep. I am waiting to hear back from pdoc. I am hoping to try Rozerem because the hypnotics don't work for me. This withdrawl is worse than coming off Oxycontin. Has anyone else experienced this?

Next question. If I continue with diet an exercise, how soon will I begin to see results? I was continuing to gain on Seroquel (5 pounds a month) despite a healthy routine. I am quite certain I have the beginnings of metabolic syndrome. My waist circumference being sooooo out of proportion to the rest of my body is a sign. I am now 60 pounds over weight. ;)

It will take some time for the seroquel to wash out of your system. As for the metabolic weight gain - it could take quite a while too. I am in a similar position having switched from seroquel to abilify recently. I was on seroquel for around 18 months and gained around 80 pounds. Im losing it very slowly....

Link to comment
Share on other sites

My pdoc told me to stay on 25 a bit longer, then half it to 12.5 since I was feeling so rotten. I feel like I will never get off this shit!!! It's like crack!! ;)

Good luck chimp. I'm glad to hear the weight is slowly coming off for you, although quickly would be nicer.

Link to comment
Share on other sites

From my experience, it takes the body about a week and a half to two weeks to adjust to a lowered dose of Seroquel. I have not tried to discontinue it entirely, but have lowered my dose by 25mg several times. It sucks - 10 to 14 days of extreme depression and general un-balanced-ness during the adjustment. I couldn't work during that time.

Try to eat healthily and exercise while your body is adjusting.

It's a cakewalk as compared to coming off Paxil, tho!

Link to comment
Share on other sites

From my experience, it takes the body about a week and a half to two weeks to adjust to a lowered dose of Seroquel. I have not tried to discontinue it entirely, but have lowered my dose by 25mg several times. It sucks - 10 to 14 days of extreme depression and general un-balanced-ness during the adjustment. I couldn't work during that time.

Try to eat healthily and exercise while your body is adjusting.

It's a cakewalk as compared to coming off Paxil, tho!

True, not as bad as Effexor withdrawl either, but I don't do well on no sleep. It makes everything worse. Back on 25 mg I feel fine again but am afraid I will be obese forever. I just had a little crying tantrum about that. Now I'm going to hop on my exercise bike for what it's worth. ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...